# SDR DALA2024100209613

- Difficulty date: September 26, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 57,904 hours, 40,344 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: No Discrepancy
- Location: Unknown
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD RELATED- AMDS 5720-01103-01A: PERFORM STEP 14. SUMMARY NRC 00920: (ET) HFEC INSPECTION WAS PERFORMED. NO CRACKS WERE FOUND PER B717 CARD 5720-01103-01A, STEP 14 AND B717 DC/MD NDT SPM PART 6, 06-10-01.001. ASSOCIATED AA 5720-01103 ADDED FOR AC 9546. (LP #0576445)
